# SDR SWIA2019080646138

- Difficulty date: August 6, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 38,475 hours, 35,394 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 3 LO PRESS MESSAGE IN FLIGHT. DIVERTED. (FLT#5440) REMOVED AND REPLACED THE FAULTY O-RING AND BACKUP RING IAW AMM. LEAK CHECK SATISFACTORY. SERVICED AND BLED THE HYDRAULIC SYSTEM #3 IAW AMM. NO LEAKS NOTED AND NO DEFECTS NOTED AT THIS TIME.
